MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565030
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Impact code f08 is being used to capture the prolonged hospitalization of the patient.Impact code f2202 is being used to capture the dilation procedure performed.
 
Event or Problem Description
It was reported to boston scientific corporation on may 29, 2023, that a wallflex enteral duodenal stent was implanted in the pylorus and duodenum to treat a 4 cm malignant duodenal stricture during a duodenal stenting procedure performed on (b)(6) 2023.The patient's anatomy was tight and was dilated prior to stent placement.During the procedure, a wallflex duondenal stent was able to be deployed.However, it was noted that there was no radial expansion at the stricture site.The patient was observed for 48 hours, but there was still no radial expansion of the stent.On (b)(6) 2023, cre dilation of the stent was performed.The physician is comfortable leaving the stent implanted and the physician is planning to place another stent at the same stricture site.There were no patient complications reported as a result of this event, and the patient was expected to fully recover.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17137812
Report Number3005099803-2023-03235
Device Sequence Number5972071
Product Code MUM
UDI-Device Identifier08714729456506
UDI-Public08714729456506
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2024
Device Model NumberM00565030
Device Catalogue Number6503
Device Lot Number0030215535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight45 KG
Patient RaceAsian